# SDR SWAA111846

- Difficulty date: March 11, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 36,501 hours, 20,998 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 0546435
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND LT WING OUTBOARD FLAP, LWR SKIN DELAMINATED AT INBOARD AFT CORNER.  REPAIRED PER SRM.
